# SDR QXEA0300551

- Difficulty date: May 8, 2003
- Submitted: May 14, 2003
- Operation: Air carrier
- Aircraft: N610QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10033
- Aircraft time: 2,998 hours, 2,287 cycles
- System (JASC): 2420 · AC Generation System
- Part: Controller
- Part number: 766277A
- Part serial: 0147
- Condition: Failed
- Location: Zone 200
- Part time: 3,442 hours, 2,725 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PDX- ON FLIGHT 2437 IDG1 CAUTION MESSAGE AND DISCONNECT IAW EMERGENCY PROCEDURE.  REMOVED AND REPLACED O/SSPG3 CONTROLLER.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
